LDI Show is part of the Informa Markets Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

November 18-24, 2019
Exhibits: November 22-24, 2019
Las Vegas Convention Center • Las Vegas, NV

LiveX Session Schedule

9:30am-10am: Morning Keynote: Austin Johnston, CEO of AK Johnston Group
Buzz Word: Experiential Marketing!


This keynote session focuses on that phrase event marketers, producers and planners hear almost daily: “Experiential Marketing!” It is said that over 70% of marketing budgets will be refocused from media to experiential in 2018, but what does it mean and how do you implement within your events, conferences and brand experiences? Austin approaches this from an angle adapted to the audience so that no meeting or event feels left out, from Experiential 101 to advanced concepts within live experiences, we dive into creating, designing, fabricating, building and budgeting for the experiential future. Case studies from Austin’s own firm (who designs and fabricates over 600 activations per year) will be given for a dynamic presentation of the topic.

A fun focus on ideation, design and production will also be given which has an excellent case-driven study of Analog versus Digital to give context to everything from VR to cheap tried-and-true swag!
(30 minutes)


10:15am-10:45am: Live Experience Design World Cafe
Join us as we discuss and work together to create the future of live experience in collaborative round table discussions.
(30 minutes)


11:00am-12pm: Digital Environments as Today’s Scenic Design

Explore where we were, where we are, and best yet, where we’re going. Deep dive into office building lobbies; airports, live theater, television, concerts, and live events and meetings. The development of content and special FX…how lighting and technology is best used to meet end goals; what sets it apart and makes it compelling; what is next for themed visual environments i.e. DJs collaborating with visual artists to create immersive environments; phone apps that connect to media servers so guests can call up imagery the way juke boxes used to play records; making connections-utilizing screens in public spaces to connect with individuals around the world and share, and finally giving brands dynamism through multi dimensional visual experiences.

This thought panel consists of legends of the industry who remember when we had to convince clients to do pin spots, when lighting was used to highlight décor and it set the mood and helped to unify all the elements in the environment. These people not only saw it then but led the charge to change it to what we know now… in today’s world lighting IS digital scenery, décor and props, and foliage and even fireworks. Set design in today’s world is really in place to augment the technology.
(60 minutes)


Moderator:
Andrea Michaels, President - Extraordinary Events
Panelists:
Greg Christy, CEO - Brite Ideas
Andy Merkin, Producer - Moment Factory
Jonathan Martin, Principal Designer - ShowTec


12:15-1:15 pm: Becoming a Festivalite: Designing for Music Festivals and Live Events
Nothing is as mesmerizing as some of the stage and set designs for the largest festivals around the world. From EDC to Electric Forest to Elrow, these events create truly stunning art that is only rivaled by the musicians playing on its stages. Every year it appears that the staging only gets bigger and better to outshine past events. This session, led by industry professionals, will dissect the design and planning into creating these remarkable stages as well as provide advice and input to create similar experiences for your events.
(60 minutes)


1:15pm - 2:15pm: LUNCH


2:15pm-2:45pm: Afternoon Keynote: Experiential Disruption: How AI, Merged Reality, and Metrics are Changing Everything

Bob Bonniol, partner/chief creative officer of Mode Studios, discusses how artificial intelligence has become widely available and is going to be used to create reactive and smart experiences. Combining with the use of real-world production technologies, augmented reality is also becoming a must-have layer. And after the event, metrics rule all measuring ROI, and continuing the connections to audience and consumers. Current technologies are enabling a combination of these things that are super-charging brand activations, permanent installations, and festival/cons.
(30 minutes)


3:00pm-4:00pm: Creating Engaging User Experiences In Live Environments

Join Nick Rivero, co-founder of MEPTIK a creative design firm, to get the behind-the-scenes scoop on the processes and technology used to create interactive experiences driven by human engagement. Take an in-depth look at what goes into designing, creating, and executing events from brand activations to large-scale projection mapping, real-time graphic creation, and interactive installations. (60 minutes)

  • Overall, what goes into creating experiential activations?
  • What do designers need to be thinking about when creating installations and activations?
  • What matters to the client, and also to the customer or attendee?
  • What role does technology serve and how do we position it into our work?
  • How do you position the costs VS benefits to clients?

4:15pm-4:45pm: Evolving Immersive Design with Mixed Reality

Join Ashley Crowder, Co-Founder and CEO of VNTANA, as we discuss the advancements in mixed reality and its applications, it should come as no surprise that live events and brand activations are finding ways to utilize this new technology to add another layer of immersiveness for their fans. With things like Eminem’s 2018 Coachella set with AR to experiencing a Marshmello concert inside Epic Games’ Fortnite paving the way for reality bending experiences. Join us for this fireside chat as we explore everything that is currently being done and things to look for on the future.
(30 minutes)


5:00-5:30pm: Next Level Brand Activations

In recent years it seems as though brand activations at music festivals and live events have stepped up their game. From the world transporting experiences like the Westworld activation at SXSW or the Blade Runner 2049 activation at San Diego Comic Con, these experiences were truly designed to create FOMO experiences. In this session we’ll explore the design and thought process into creating completely immersive experiences for attendees.
(30 minutes)